Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Stability theorems for conformal foliations

Author: Robert A. Blumenthal
Journal: Proc. Amer. Math. Soc. 91 (1984), 485-491
MSC: Primary 57R30; Secondary 53C12
MathSciNet review: 744654
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The global stability theorem of G. Reeb is no longer true if the codimension of the foliation is greater than one. However, in the presence of a complete transverse Riemannian structure, B. Reinhart obtained a global stability result. We prove global stability theorems for the much larger class of conformal foliations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R30, 53C12

Retrieve articles in all journals with MSC: 57R30, 53C12

Additional Information

PII: S 0002-9939(1984)0744654-X
Keywords: Conformal foliation, $ G$-foliation, infinitesimal holonomy groups
Article copyright: © Copyright 1984 American Mathematical Society